News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

Cholesterol-Drug May Cause Memory Loss, University of Arizona Study


5/13/2013 7:20:47 AM

Staying up-to-date has never been simpler. Sign up for the free GenePool newsletter today!

The U.S. Food and Drug Administration and physicians continue to document that some patients experience fuzzy thinking and memory loss while taking statins, a class of global top-selling cholesterol-lowering drugs. A University of Arizona research team has made a novel discovery in brain cells being treated with statin drugs: unusual swellings within neurons, which the team has termed the "beads-on-a-string" effect.

Hey, check out all the research scientist jobs. Post your resume today!

Read at ScienceDaily
Read at News Release
Read at Red Orbit
Read at eMaxHealth

comments powered by Disqus
   

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES